# SDR ORJA9953

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1271-1309
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT OKC, CUSP WEB AT FUSELAGE, STATION 1271-1309, HAS CORROSION AND CRACK.  REMOVED DAMAGED AREA AND INSTALLED DOUBLER AND FILLER ON CUSP WEB AT FUSELAGE, STATION 1721-1309 IAW DC-9 SRM 53-01-2.  (M)
